Cookies?
Library Header Image
LSE Research Online LSE Library Services

Some results on the Oberwolfach problem

Hilton, A. J. W. and Johnson, Matthew (2001) Some results on the Oberwolfach problem. Journal of the London Mathematical Society, 64 (3). pp. 513-522. ISSN 0024-6107

Full text not available from this repository.

Item Type: Article
Official URL: http://jlms.oxfordjournals.org/
Additional Information: © 2001 London Mathematical Society
Library of Congress subject classification: Q Science > QA Mathematics
Sets: Departments > Mathematics
Research centres and groups > Computational, Discrete and Applicable Mathematics@LSE (CDAM)
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 06 Feb 2009 10:16
URL: http://eprints.lse.ac.uk/17517/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only